Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Distance labelings: a generalization of Langford sequences

Autor
López, S.C.; Muntaner-Batle, F.A.
Tipus d'activitat
Article en revista
Revista
ARS Mathematica Contemporanea
Data de publicació
2016-01-05
Volum
12
Número
2
Pàgina inicial
235
Pàgina final
245
Repositori
http://hdl.handle.net/2117/103670 Obrir en finestra nova
https://arxiv.org/abs/1506.05386 Obrir en finestra nova
URL
http://amc-journal.eu/index.php/amc/article/view/896/1017 Obrir en finestra nova
Resum
A Langford sequence of order m and defect d can be identified with a labeling of the vertices of a path of order 2m in which each labeled from d up to d + m - 1 appears twice and in which the vertices that have been label with k are at distance k. In this paper, we introduce two generalizations of this labeling that are related to distances. Articles in this journal are published under Creative Commons Attribution 3.0 License http://creativecommons.org/licenses/by/3.0/
Citació
López, S.C., Muntaner-Batle, F.A. Distance labelings: a generalization of Langford sequences. "ARS Mathematica Contemporanea", 5 Gener 2016, vol. 12, núm. 2, p. 235-245.
Paraules clau
Langford sequence, distance J-labeling d-sequence and d-set, distance l-labeling
Grup de recerca
COMBGRAPH - Combinatòria, Teoria de Grafs i Aplicacions

Participants

Arxius